# SDR AALA20130714008

- Difficulty date: July 14, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 81,681 hours, 12,901 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT ENGINE EXCEEDED THROTTLE SPLIT.  REPLACED T2 SENSOR.  SYSTEM GROUND CHECKED  NORMAL.
